# SDR CA150515010

- Difficulty date: May 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft time: 6,126 hours
- Engine: Pwa PW305A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30B485801
- Condition: Cracked
- Location: Engine Oil
- Part time: 6,262 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) POROSITY AND A SLIGHT CRACK ON HOUSING CAUSING LEAKAGE.  FOUND ON WALK AROUND.
